# SDR SWAA2020081702711

- Difficulty date: July 16, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N728SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27860
- Aircraft time: 73,319 hours, 43,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Part number: 146A7500
- Condition: Corroded
- Location: Bs 766
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TRACK AT ACB BS766 RBL13 WL156. / REMOVED CORROSION ON ACB TRACK BS 766 RBL 13 WL156 MAX. MAT. LOSS 2.' X .5' X .04' TOP SIDE FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED ACB TRACK BS 727-BS 887 RBL13 WL156 I.A.W SRM 53-00-53-1A-2; SRM 53-00-53-2R-3 AND  DWG #146A7500 & 147A7500
